Certain Inequalities Involving the Fractional $q$ -Integral Operators

Agarwal, Praveen, Baleanu, Dumitru . Abstract and Applied Analysis 2014. 2014 (371274) :-

Locate this article in:

Bibtex

@article{CIS-315236,
  Author = {Agarwal, Praveen and Baleanu, Dumitru},
  Title = {Certain Inequalities Involving the Fractional $q$ -Integral Operators},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {371274},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles